# SDR C2XA11TY094

- Difficulty date: June 26, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 271
- Aircraft time: 26,256 hours, 19,859 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE HAS CORROSION ON FRAME 80 UNDER THE APU GENERATOR "L" BAR GROUNDING ATTACHMENT POINT.  BLENDED OUT DAMAGE, PERFORMED NDT- NO DEFECTS NOTED.  CONTINUED ON WITH REPAIR IAW EC5310-01544.
